Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 99, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 18, 2008, 4:21 PM CDT for 5 counties in Arkansas. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 4:21 PM CDT (21:21 UTC)
- Expired
- Mar 18, 2008, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 118 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 4:26 PM CDT | TSTM WND GST 65 | Corning, AR | |
| Mar 18, 5:03 PM CDT | TSTM WND DMG | Paragould, AR | 3 TREES DOWN |
| Mar 18, 5:06 PM CDT | TSTM WND GST 75 | Paragould, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 10:16 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 467 m²/s²
- 0-3 km storm-relative helicity
- 574 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 182123
SVRMEG
ARC021-031-055-075-121-182200-
/O.NEW.KMEG.SV.W.0099.080318T2121Z-080318T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
421 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
* UNTIL 500 PM CDT
* AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DELAPLAINE TO 9 MILES SOUTHWEST OF ALICIA...AND MOVING NORTHEAST
AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OKEAN...REYNO...DATTO...SUCCESS...PEACH ORCHARD...CASH...EGYPT...
KNOBEL...CORNING...EVENING STAR...FONTAINE...BONO...HICKORIA...
BEECH GROVE...JONESBORO...MCDOUGAL...WALCOTT...RECTOR...POLLARD...
PIGGOTT...PARAGOULD...OAK GROVE HEIGHTS...MARMADUKE...LAFE...
GREENWAY AND BROOKLAND.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN THE WALNUT RIDGE AREA
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3650 9016 3647 9015 3576 9054 3572 9105
3587 9106 3588 9121 3651 9099 3652 9057
TIME...MOT...LOC 2121Z 240DEG 36KT 3629 9074 3580 9112
$$
TLSJR/CCD1 follow-up statement
000
WWUS54 KMEG 182142
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
441 PM CDT TUE MAR 18 2008
ARC021-031-055-075-121-182200-
/O.CON.KMEG.SV.W.0099.000000T0000Z-080318T2200Z/
CRAIGHEAD AR-CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
441 PM CDT TUE MAR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN LAWRENCE...GREENE...SOUTHEASTERN RANDOLPH...CLAY AND
WESTERN CRAIGHEAD COUNTIES...
AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MCDOUGAL TO FONTAINE...OR ALONG A LINE EXTENDING FROM 10 MILES
EAST OF CORNING TO BONO...MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROOKLAND...WALCOTT...LAFE...OAK GROVE HEIGHTS...PARAGOULD...
POLLARD...RECTOR...PIGGOTT...MARMADUKE AND GREENWAY.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3650 9016 3647 9015 3576 9054 3572 9105
3588 9107 3588 9119 3590 9120 3624 9094
3652 9057
TIME...MOT...LOC 2141Z 240DEG 47KT 3646 9040 3597 9079
$$
TLSJR/CCDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:45 PM CDT, 36 minutes earlier.
Area forecast discussion, Mar 18, 3:45 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT TUE MAR 18 2008
.DISCUSSION...
DEEP UPPER LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER NORTHERN
MEXICO HAS HELPED TO DEVELOP MID AND UPPER LEVEL RIDGING OVER MUCH
OF THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS THIS AFTERNOON. AN
UNSEASONABLY WARM AND HUMID AIRMASS HAS ADVECTED NORTHWARD OVER
MUCH OF THE FORECAST AREA TODAY. ALTHOUGH THIS AIRMASS HAS BECOME
CONDITIONALLY UNSTABLE...IT HAS REMAINED LARGELY CAPPED BY AN
EXPANSIVE SUBSIDENCE INVERSION. THIS HAS PREVENTED CONVECTION FROM
DEVELOPING TODAY ACROSS THE EXPANDING WARM SECTOR. TEMPERATURES
CONTINUE TO RISE TO THE MID AND UPPER 70S WITH BREAKS IN THE
CLOUDS AND DIURNAL HEATING OVER MUCH OF THE REGION CONTINUING.
DEWPOINTS HAVE NOW RISEN INTO THE MIDDLE 60S WEST OF THE
MISSISSIPPI RIVER...OVER MUCH OF EASTERN ARKANSAS. IN THESE
AREAS...THERMODYNAMIC PROFILES ARE BECOMING SUCH THAT THE CAPPING
INVERSION MAY BE CLOSE TO BREAKING...ALTHOUGH RECENT RADAR TRENDS
CONTINUE TO INDICATE THAT CONVECTION TRYING TO DEVELOP IN THE WARM
SECTOR IS STILL STRUGGLING. IF THIS CONVECTION COULD BREAK THE
CAPPING INVERSION...THERE IS MORE THAN ENOUGH CONDITIONAL
INSTABILITY AND SHEAR TO SUPPORT SURFACE BASED SUPERCELL
THUNDERSTORMS THAT WOULD RAPIDLY POSE A DAMAGING WIND...LARGE HAIL...AND
TORNADO THREAT. YET WITH THE PASSING OF PEAK HEATING AND THE BEST
UPPER LEVEL FORCING STILL TO OUR SOUTHWEST...CONFIDENCE CONTINUES
TO WANE WITH RESPECT TO LATE AFTERNOON AND EVENING SUPERCELL
DEVELOPMENT. THEREFORE...THINK THAT MOST AREAS WILL SIMPLY REMAIN
DRY THROUGH THE REMAINDER OF THIS EVENING. THE ONLY EXCEPTION WILL
BE ACROSS EXTREME NORTHEAST ARKANSAS...WHERE A SURFACE BOUNDARY
WILL PROVIDE A FOCUS FOR LIFT AS A STRENGTHENING LOW LEVEL JET
PUNCHES INTO THE AREA COLOCATED WITH A COUPLED UPPER LEVEL JET
STRUCTURE (RIGHT ENTRANCE REGION TO AN UPPER JET MAX CENTERED OVER
THE UPPER MIDWEST AND THE LEFT EXIT REGION OF ANOTHER UPPER JET
MAX EJECTING OUT OF TEXAS).
THE BETTER FORCING FOR CONVECTION APPEARS TO APPROACH THE MID
SOUTH LATER TONIGHT AS A 100+KT MID LEVEL JET OVER TEXAS THIS
EVENING EJECTS NORTHEASTWARD TOWARD THE MID SOUTH. THIS WILL HELP
TO ENHANCE LIFT IMMEDIATELY ALONG AND JUST AHEAD OF THE SLOWLY
SOUTHEASTWARD MOVING COLD FRONT. MID LEVEL LAPSE RATES SHOULD
BEGIN TO STEEPEN AND WITH CONTINUED STRONG LOW LEVEL MOISTURE
ADVECTION...EXPECT LOW LEVEL TEMPERATURES TO REMAIN IN THE UPPER
60S TO LOW 70S AND DEWPOINTS IN THE LOW TO MID 60S IN ADVANCE OF
THE FRONT. THIS WILL LIKELY RESULT IN MUCAPES BETWEEN 500-1000J/KG
AHEAD OF THE FRONT. THIS AMOUNT OF INSTABILITY COMBINED WITH
STRONG DEEP LAYER 0-6KM BULK SHEAR IN EXCESS OF 60KTS...SHOULD BE
SUFFICIENT TO ALLOW THUNDERSTORMS TO DEVELOP TO BECOME SEVERE.
0-1KM STORM RELATIVE HELICITY VALUES WILL REMAIN AROUND
400M2/S2. CONVECTION SHOULD BECOME STRONGLY FORCED ALONG THE FRONT
WITH THE UPPER LEVEL DYNAMICS ALIGNING ALONG THE FRONT. EXPECT A
STRONG TO SEVERE SQUALL-LINE TO MOVE ACROSS THE AREA OVERNIGHT.
THE GREATEST INSTABILITY SHOULD REMAIN ALONG AND SOUTH OF
INTERSTATE 40 AND IN THESE AREAS EXPECT THE POTENTIAL FOR BOWING
SEGMENTS AND EMBEDDED SUPERCELLS ALONG THE LINE. THE GREATEST
THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT-LINE WIND GUSTS
AND ISOLATED TORNADOES.
TO THE NORTH OF THE FRONTAL BOUNDARY...THERE REMAINS THE POTENTIAL
FOR FLOODING RAINS...PRIMARILY FOCUSED ACROSS NORTHEAST ARKANSAS
INTO THE MISSOURI BOOTHEEL LATER THIS EVENING THROUGH WEDNESDAY
MORNING. THE POTENTIAL EXIST FOR RAINFALL TOTALS BETWEEN 2 AND 5
INCHES...WITH ISOLATED HIGHER AMOUNTS. THIS RAINFALL COUPLED WITH
SATURATED CONDITIONS WILL LIKELY LEAD TO SOME FLASH FLOODING OF
CREEKS...STREAMS...AND SMALLER RIVER TRIBUTERIES. THEREFORE...WILL
KEEP FLASH FLOOD WATCH IN PLACE THROUGH TONIGHT. LATER SHIFTS WILL
NEED TO EVALUATE THE POTENTIAL FOR FLOODING RAINS CONTINUING PAST
12Z AND THE NEED TO EXTEND THE WATCH. AT THIS TIME THOUGH...IT
APPEARS THE HEAVIEST RAIN WILL BE COMING TO AN END AS THE SYSTEM
MOVES MORE RAPIDLY NORTHEAST.
AS THIS SYSTEM DEPARTS...ZONAL UPPER LEVEL FLOW WILL MOVE INTO THE
REGION THROUGH THE END OF THE WEEK. THIS WILL RESULT IN CALMER
WEATHER CONDITIONS WITH NEAR OR SLIGHTLY ABOVE AVERAGE
TEMPERATURES. A SERIES OF WEAK NORTHERN STREAM SHORTWAVES WILL
MOVE ACROSS THE AREA OVER THE WEEKEND AND EARLY NEXT WEEK...BUT
WITH LIMITED MOISTURE...ONLY EXPECTING SLIGHT CHANCES FOR RAIN.
TEMPERATURES SHOULD COOL SOME INTO THE WEEKEND AND EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 53 55 41 66 / 100 80 0 10
MKL 53 53 34 64 / 100 90 10 10
JBR 47 52 38 64 / 100 80 0 10
TUP 61 61 38 67 / 100 90 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DESOTO.
WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
JLHHazardous weather outlook, Mar 18, 4:03 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 403 PM CDT TUE MAR 18 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-192315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 403 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40 WHERE THE GREATEST INSTABILITY SHOULD EXIST. IN THESE AREAS...EXPECT A LINE OF THUNDERSTORMS TO DEVELOP AHEAD OF A SURFACE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE PRIMARY RISK OF DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE BETWEEN 10 PM AND 6 AM WEDNESDAY MORNING. HEAVY RAINFALL IS ALSO EXPECTED LATER TONIGHT ACROSS AREAS NORTH OF A FORREST CITY ARKANSAS TO MEMPHIS TO UNION CITY TENNESSEE LINE AS A SLOW MOVING COLD FRONT PUSHES THROUGH THE FORECAST AREA. RAINFALL AMOUNTS BETWEEN 2 AND 5 INCHES ARE POSSIBLE WEST OF THE MISSISSIPPI RIVER WITH LESSER AMOUNTS...GENERALLY BETWEEN 1 AND 3 INCHES...EXPECTED FURTHER SOUTH AND EAST. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHWEST PORTIONS OF THE MID SOUTH...SINCE THE GROUND REMAINS SATURATED AND THERE REMAINS A POTENTIAL FOR FLASH FLOODING. STRONG SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH WILL CONTINUE THROUGH TONIGHT. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH UNTIL 7AM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL WILL LIKELY CONTINUE INTO WEDNESDAY MORNING ACROSS NORTHERN PORTIONS OF THE MID SOUTH AND THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED THROUGH WEDNESDAY MORNING ACROSS PORTIONS OF THE AREA. IN ADDITION TO FLASH FLOODING...SOME RIVER FLOODING IS LIKELY ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT MAINLY FOR AREAS ALONG AND SOUTH OF INTERSTATE 40. JLH
In the hours before
Local storm report, Mar 18, 4:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST COLLEGE CITY 36.13N 90.94W
03/18/2008 M64.00 MPH LAWRENCE AR TRAINED SPOTTER
MEASURED ON HOME ANEMOMETER
&&
DSVSpecial weather statement, Mar 18, 4:12 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 412 PM CDT TUE MAR 18 2008 ARZ008-009-017-018-182145- CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR- 412 PM CDT TUE MAR 18 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CLAY COUNTY IN EASTERN ARKANSAS... NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS... EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS... EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING 40 TO 55 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF COLLEGE CITY AT 412 PM CDT...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN IS POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CLAY...GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING THE CITIES OF CORNING...POCAHONTAS...RECTOR AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. TLSJR
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:44 AM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 26 hr |
| Mar 18, 11:34 AM CDT | River Flood Warning | MEG | Clay, Greene | 48 days |
| Mar 18, 11:34 AM CDT | River Flood Warning | MEG | Craighead | 4 days |
| Mar 18, 11:34 AM CDT | River Flood Warning | MEG | St. Francis | 5 days |
| Mar 18, 11:35 AM CDT | River Flood Warning | MEG | Mississippi, Poinsett | 11 days |
| Mar 18, 4:42 PM CDT | Tornado Warning | MEG | Clay, Craighead, Greene | 48 min |
| Mar 18, 4:53 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 52 min |
| Mar 18, 5:11 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Lawrence, Mississippi, Poinsett | 49 min |
| Mar 18, 5:15 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 15 hr |
| Mar 18, 5:24 PM CDT | Tornado Warning | MEG | Craighead, Greene | 51 min |
| Mar 18, 5:30 PM CDT | Tornado Warning | MEG | Clay, Greene | 45 min |
| Mar 18, 6:02 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 28 min |
| Mar 18, 6:38 PM CDT | Tornado Warning | MEG | Craighead, Greene | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.